{"product_id":"aceclodus-p-nf-tab-20x10aceclofenac-100-mg-paracetamol-325-mg-by-zydus","title":"Aceclodus P NF  Tab  (20X10)Aceclofenac 100 Mg + Paracetamol 325 Mg by Zydus","description":"\u003cp\u003eWhat is it used for?\u003cbr\u003e\nAceclofenac 100 mg + Paracetamol 325 mg is used to relieve pain, swelling and inflammation, especially in muscle, joint and arthritis-related conditions. It can also help reduce fever associated with pain.\u003c\/p\u003e\n\n\u003cp\u003eHow does it work?\u003cbr\u003e\nAceclofenac reduces the body chemicals that cause pain and inflammation. Paracetamol helps relieve pain and reduce fever.\u003c\/p\u003e\n\n\u003cp\u003eHow to take\/use it\u003cbr\u003e\nTake it only as prescribed by a doctor, preferably with or after food, and swallow it with water. Do not take more than recommended or use it for longer than advised. Avoid taking other medicines containing paracetamol or painkillers such as ibuprofen or diclofenac unless advised by a healthcare professional.\u003c\/p\u003e\n\n\u003cp\u003eCommon side effects\u003cbr\u003e\nIndigestion, stomach pain, nausea, vomiting, diarrhoea, dizziness and headache may occur. Stop taking it and seek medical help for black stools, vomiting blood, severe stomach pain, facial swelling or breathing difficulty.\u003c\/p\u003e\n\n\u003cp\u003ePrecautions\u003cbr\u003e\nTell the doctor if there is a history of stomach ulcer or bleeding, liver or kidney disease, heart disease, high blood pressure, asthma triggered by painkillers, or an allergy to painkillers. Avoid excessive alcohol. It should generally be avoided during the last three months of pregnancy and used during pregnancy or breastfeeding only on medical advice.\u003c\/p\u003e","brand":"Zydus","offers":[{"title":"Default Title","offer_id":50459402141952,"sku":null,"price":8.13,"currency_code":"INR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0761\/3258\/1632\/files\/Zyd5049932.jpg?v=1790408284","url":"https:\/\/www.med50.com\/products\/aceclodus-p-nf-tab-20x10aceclofenac-100-mg-paracetamol-325-mg-by-zydus","provider":"Med50","version":"1.0","type":"link"}